# SDR RAIA2018080620001

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 43,499 hours, 39,561 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LDG AIR/GND FAILED,   INSPECTED AND FOUND A LOOSE BRACKET HOLDING THE WOW SWITCH ON THE LT AFT LANDING GEAR,  PERFORMED AN OPS CHECK OF ALL 5 WOW SWITCHES INDIVIDUALY. PERFORMED AIR GROUND SYSTEM SIMULATION TEST THREE TIMES, OPS CHECKED GOOD,  NO MESSAGE ON EICAS.
